# SDR 2004UALA00753

- Difficulty date: July 27, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 22,033 hours, 2,737 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE-E CEILING EMERGENCY LIGHTS OUT ON BOTH SIDE OF CABIN AISLE. REPLACED BATTERY AND POWER SUPPLY.
